# SDR CA190507006

- Difficulty date: April 29, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Clamp
- Part number: MS21919WDF
- Condition: Damaged
- Location: Fuel Line
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK DUE - FUEL PRESSURE CAUTION AND TQ FLUCTUATION LH ENGINE. FOUND IN LH WING FWD SCAVENGE EJECTOR FOUND BLOCKED WITH RUBBER CUSHION FROM P CLAMP.
